BROWSE

Related Researcher

Author

Lee, Chang Hyeong
Stochastic Analysis & Simulation(SAS) Lab
Research Interests
  • Stochastic analysis/computation, epidemic modeling, biological system simulation

ITEM VIEW & DOWNLOAD

An analytical approach to solutions of master equations for stochastic nonlinear reactions

Cited 6 times inthomson ciCited 3 times inthomson ci
Title
An analytical approach to solutions of master equations for stochastic nonlinear reactions
Author
Kim, PilwonLee, Chang Hyeong
Keywords
Equilibrium probability; Solutions of chemical master equations; Stochastic nonlinear reactions
Issue Date
201206
Publisher
SPRINGER
Citation
JOURNAL OF MATHEMATICAL CHEMISTRY, v.50, no.6, pp.1550 - 1569
Abstract
In this paper we consider a class of nonlinear reactions which are important in stochastic reaction networks. We find the exact solution of the chemical master equation for a class of irreversible and reversible nonlinear reactions. We also present the explicit form of the equilibrium probability solution of the reactions. The results can be used for analyzing stochastic dynamics of important reactions such as binding/unbinding reaction and protein dimerization.
URI
Go to Link
DOI
http://dx.doi.org/10.1007/s10910-012-9988-7
ISSN
0259-9791
Appears in Collections:
SNS_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU